| Model Number |
630-2421211-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to pace a patient (age & gender unknown), the device was unable to obtain an ecg signal via electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that a review of the device log does not show a pacing event for the reported event date of 11/28/2025.There is a pacing event that occurred on (b)(6) 2025 that matches the customer's report.Clear 12-lead ecg is presented in the beginning of event which soon after turned into ecg lead faults combined with periods of railing observed in lead ii suggesting poor coupling of the ecg electrodes to the patient was a factor.The device was tested extensively and successfully met all specifications.No accessories were sent in with the device.The device was recertified and returned to the customer.No emerging trend based on similar reports.